Metoclopramide.

Discussion in 'First Trimester' started by Holly1991, Jun 14, 2013.

  1. Holly1991

    Holly1991 Well-Known Member

    Joined:
    Sep 11, 2012
    Messages:
    1,667
    Likes Received:
    0
    I'm not touching that again... It has worsened my anxieties further. I feel so drowsy yet so fidgety and irritable. Having heart palpitations. I've scratched my arm up from the intensness of the anxieties. I still feel sick (probably cause I keep panicking) and I've got an upset stomach :/
    I've only taken 3 tablets in total! :/ 2 yesterday and 1 this morning.

    I rather stay off work feeling the morning sickness that causes a smaller amount of panic then feel like this. Just arhhhh!! I know the doctor will offer me different tablets now but no way I'm touching them either. Sorry for the rant!!!

    X
     
  2. hayes

    hayes Well-Known Member

    Joined:
    Aug 31, 2011
    Messages:
    5,387
    Likes Received:
    0
    So sorry to hear you are suffering so much.

    Michelle. x
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice